# SDR ASAA2025113063014

- Difficulty date: November 30, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57051
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT INTERCOSTAL CORRODED AT STA 986.5 L/H. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02. NO ALLOWABLE DAMAGE STATED DRILLED TO FIT NEW INTERCOSTAL 147A5705Y1 PO:1137794.2 B737-800 SRM 51-40-05 AND BOEING DWG 147A5700 REV. B INTERCOSTAL INSTALLED ON N/R 41483 CUSTOMER CARD G2250993.
